Alert archive / New Jersey / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 87, NWS Philadelphia/Mount Holly

June 30, 2024Burlington County, Camden County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 30, 2024, 5:09 PM EDT for Burlington County, Camden County, New Jersey. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2024, 5:09 PM EDT (21:09 UTC)
Expired
Jun 30, 2024, 6:00 PM EDT
In force
51 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Burlington County, NJ, Camden County, NJ

The radar

The Philadelphia radar (KDIX), 42 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 5:25 PM EDTTSTM WND GST 612 Sw Marlton, NJ
Jun 30, 5:55 PM EDTTSTM WND DMG4 Sse New Lisbon, NJWires down along Route 70 near Woodland Township. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 11:09 AM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2024-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 856 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2024-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
856 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

303 
WUUS51 KPHI 302109
SVRPHI
NJC005-007-302200-
/O.NEW.KPHI.SV.W.0087.240630T2109Z-240630T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
509 PM EDT Sun Jun 30 2024

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Central Camden County in southern New Jersey...
  Central Burlington County in southern New Jersey...

* Until 600 PM EDT.

* At 508 PM EDT, a severe thunderstorm was located over Cherry Hill
  Mall, or near Camden, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Camden, Gloucester City, Cherry Hill, Evesham, Mount Laurel,
  Willingboro, Voorhees, Medford, Lindenwold, Lumberton, Bellmawr,
  Mount Holly, Riverside, Berlin, Palmyra, Tabernacle, Shamong,
  Magnolia, Westville, and Presidential Lakes Estates.

This includes the following highways...
 New Jersey Turnpike between exits 3 and 5.
 Interstate 76 in New Jersey between mile markers 0 and 3.
 Interstate 295 in New Jersey between mile markers 26 and 46.
 Interstate 676 in New Jersey between mile markers 0 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3971 7457 3982 7509 3984 7509 3989 7514
      3993 7513 3997 7510 3998 7507 4001 7505
      4002 7501 4005 7497 3997 7450 3994 7448
TIME...MOT...LOC 2108Z 285DEG 23KT 3995 7500 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hoeflich
2 follow-up statements
018 
WWUS51 KPHI 302132
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
532 PM EDT Sun Jun 30 2024

NJC007-302141-
/O.CAN.KPHI.SV.W.0087.000000T0000Z-240630T2200Z/
Camden NJ-
532 PM EDT Sun Jun 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAMDEN COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southern New Jersey.

LAT...LON 3971 7457 3971 7459 3975 7477 3979 7481
      3979 7483 3978 7487 3979 7490 3983 7492
      3996 7483 3991 7450
TIME...MOT...LOC 2131Z 298DEG 26KT 3985 7480 

$$

NJC005-302200-
/O.CON.KPHI.SV.W.0087.000000T0000Z-240630T2200Z/
Burlington NJ-
532 PM EDT Sun Jun 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL BURLINGTON COUNTY...

At 531 PM EDT, a severe thunderstorm was located near Medford, or 16
miles east of Gloucester City, moving southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated. At 5:25 PM, a Marlton mesonet site gusted 
         to 61 MPH. 
 
IMPACT...Damage to roofs, siding, trees, and power lines is possible.

Locations impacted include...
Medford, Tabernacle, Shamong, Presidential Lakes Estates, Wharton
State Forest, Presidential Lakes, Atsion, Leisuretowne, Marlton
Lakes, and Medford Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3971 7457 3971 7459 3975 7477 3979 7481
      3979 7483 3978 7487 3979 7490 3983 7492
      3996 7483 3991 7450
TIME...MOT...LOC 2131Z 298DEG 26KT 3985 7480 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Hoeflich
085 
WWUS51 KPHI 302155
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
555 PM EDT Sun Jun 30 2024

NJC005-302205-
/O.EXP.KPHI.SV.W.0087.000000T0000Z-240630T2200Z/
Burlington NJ-
555 PM EDT Sun Jun 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BURLINGTON COUNTY WILL
EXPIRE AT 600 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southern New Jersey.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.

LAT...LON 3971 7457 3971 7459 3975 7477 3979 7481
      3979 7483 3978 7487 3979 7490 3983 7492
      3996 7483 3991 7450
TIME...MOT...LOC 2155Z 285DEG 23KT 3984 7546 

$$

Hoeflich

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:28 PM EDT, 41 minutes earlier.

Area forecast discussion, Jun 30, 4:28 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
428 PM EDT Sun Jun 30 2024

.SYNOPSIS...
A cold front will slide through our region through tonight.
High pressure builds in Monday through Tuesday before moving
offshore Wednesday. A surface trough arrives on Thursday as a
cold front may approach from the northwest Friday.

&&

.NEAR TERM /THROUGH MONDAY/...
Severe Thunderstorm Watch 489 remains in effect until 7 pm.

Strong southerly flow into this evening ahead of a cold front will
usher a warm, humid, and unstable airmass into the region. Surface
dew points ahead of the front are well in the 70s, even around 80 in
some spots. Widespread cloud cover has kept temperatures down from
forecasted highs in the low 90s, but the clouds have kept the dew
points elevated. As a result, with some breaks in the clouds, Heat
Advisory criteria may still be met where the Heat Advisory is in
effect. Will keep it going until 7 pm.

Showers and thunderstorms developing ahead of the approaching cold
front on a pre-frontal trough. As a result of those elevated dew
points, SB CAPE values generally up around 4000 to 5000 J/kg along
with DCAPE values generally 600 to 800 J/kg, but that should rise a
bit more over the next couple of hours. 0-6 km Bulk Shear in the 35
to 45 kt range and PWATs over 2 inches. Storms are moving fairly
quickly, mitigated the flash flood threat for now. Going into this
evening, localized flash flooding is possible. But the primary
threat is for damaging wind gusts with large hail also possible.
Frequent lightning strikes will also occur in the strongest storms.

Storms currently over the southern Poconos and northern New Jersey.
They will continue to sag to the south as they track east into this
evening, intensifying over the I-95 corridor by 5 pm to 7 pm. Storms
then move into southern New Jersey and Delmarva after 8 pm or so.
Cold front passes through the region after midnight or so and storms
will taper off.

A much drier airmass spreads into the region after midnight as dew
points drop into the 50s by daybreak. Northwest winds will pick up
to around 15 mph with gusts up to 20 mph late tonight before
increasing to 15 to 20 mph with gusts up to 25 mph Monday morning.
Winds diminish Monday afternoon.

Much more pleasant weather for Monday with below normal highs in the
upper 70s to around 80.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
High pressure will remain the dominant feature through Wednesday.
The mostly pleasant and tranquil conditions will continue
Tuesday and Wednesday. Highs on Tuesday will be near normal,
mainly in the low- mid 80s. However, with dew points forecast to
remain in the 50s, another pleasant day looks to be on tap.
Lows Tuesday night will be a touch warmer as well, mainly in the
low-mid 60s.

As the high shifts further east on Wednesday, expect low level
southerly return flow to usher in a modest warming trend, but
conditions should remain quite pleasant.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Summary...Approaching trough and cold front will be responsible
for rain chances through the long term. Few changes from the
previous forecast.

Synoptic Overview...A Canadian upper-level trough will push the
ridge southward some Thursday and Friday. At the surface, a
trough arrives Thursday with a cold front approaching from the
northwest Friday.

Thursday (Independence Day) through Sunday...Southerly flow
becomes more established leading to hot and humid conditions
through the weekend. The influence of a Canadian upper-level
trough will start to approach during Thursday, however the
timing and amplitude of this trough is less certain. As of now,
the main trough is more toward the Midwest and therefore the
associated cold front may be slow to approach our area late in
the week. There may be a pre- frontal trough in our vicinity
Thursday into Friday and this may provide enough focus amid a
destabilizing air mass to initiate some convection.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...CIGs lifting to VFR, but sub-VFR in SHRA/TSRA with
conditions improving from NW (KRDG/KABE) to SE (KMIV/KACY) starting
at 02Z and through 04Z or so. Severe thunderstorms likely, and
should a severe storm pass over a terminal, wind gusts in excess of
50 kt could occur. Heavy rain will also result in VSBYs 1SM or less.
Cannot rule out large hail as well. Non-thunderstorm winds will be
out of the SW at 10 to 15 kt with gusts up to 20 kt, turning NW by
this evening at 5 to 10 kt. Winds increase late tonight to 10 to 15
kt with gusts up to 20 kt after 09Z. Moderate confidence overall.

Monday...VFR. NW winds 15 to 20 kt with gusts up to 25 kt,
diminishing to 10 to 15 kt after 18Z. High confidence.

Outlook...

Tuesday and Wednesday...VFR with no significant weather.

Thursday and Friday...Sub-VFR conditions possible with chances
(25-35%) for SHRA and TSRA, especially in the afternoon.

&&

.MARINE...
S winds ahead of an approaching cold front will result in 10 to 15
kt winds with gusts up to 20 kt into this evening. Will go ahead and
cancel the Small Craft Advisory as conditions are not quite meeting
SCA criteria. Winds shift to the NW behind the passing cold front
tonight. Winds increase to 15 to 20 kt with gusts up to 25 kt on all
waters late tonight through midday Monday. Will go ahead and hoist a
new SCA from 09Z to 17Z Monday to cover this.

Thunderstorms on the waters will result in wind gusts in excess of
40 kt, VSBY restrictions in heavy rain, and frequent lightning
strikes. Large hail also possible. Storms should begin to taper off
after midnight, though lingering showers and thunderstorms may
continue on DE ocean waters into daybreak Monday.

Outlook...

Tuesday through Friday...Winds and seas are expected to be below
SCA criteria.

Rip Currents...

Monday...Behind a cold front, N winds will average 15 to 20 mph
with gusts up to 25 mph in the morning, then will diminish to 10
to 15 mph in the afternoon. Due to these elevated winds and
breaking waves of 1 to 2 feet, there is a MODERATE risk for the
development of dangerous rip currents for the Jersey Shore. For
Delaware Beaches, winds will back slightly to the NW and will be
a bit lighter. This results in a LOW risk for the development of
dangerous rip currents for Delaware Beaches.

On Tuesday, much more tranquil conditions with E to NE winds 5
to 10 mph. As a result, there is a LOW risk for the development
of dangerous rip currents at the Jersey Shore and at Delaware
Beaches.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 7 PM EDT this evening for PAZ070-071-102-
     104-106.
NJ...Heat Advisory until 7 PM EDT this evening for NJZ010-012-013-
     015-017>020-027.
DE...Heat Advisory until 7 PM EDT this evening for DEZ001.
MD...Heat Advisory until 7 PM EDT this evening for MDZ012-015-019-
     020.
MARINE...Small Craft Advisory from 5 AM to 1 PM EDT Monday for ANZ430-
     431-450>455.

&&

SYNOPSIS...AKL/Gorse/Johnson
NEAR TERM...MPS
SHORT TERM...AKL/Johnson
LONG TERM...AKL/Gorse/Johnson
AVIATION...Johnson/MPS
MARINE...Johnson/MPS

In the hours before

Local storm report, Jun 30, 4:08 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
408 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Tstm Wnd Dmg     2 SW Wharton            40.88N 74.61W
06/30/2024                   Morris             NJ   Dept of Highways

            NJ DOT - STMC: Downed tree on US 46
            eastbound West of CR 669/Canfield Av (Mine
            Hill Twp) 2 Right lanes of 3 lanes closed.
            Time estimated.

&&

DeSilva
Local storm report, Jun 30, 4:12 PM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
412 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     Tstm Wnd Dmg     Byram                   40.93N 74.72W
06/30/2024                   Sussex             NJ   911 Call Center

            A few trees and wires blown down. Time
            estimated from radar.

&&

SFJ
Local storm report, Jun 30, 4:13 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
413 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     Tstm Wnd Dmg     1 N Coolbaugh Twp       41.19N 75.36W
06/30/2024                   Monroe             PA   Public

            Trees and wires down on Jennifer Ln. Time
            estimated from radar.

&&

DeSilva
Local storm report, Jun 30, 4:14 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
414 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     Tstm Wnd Dmg     Stillwater Twp          41.06N 74.86W
06/30/2024                   Sussex             NJ   911 Call Center

            A few trees and wires down. Time estimated
            from radar.

&&

SFJ
Local storm report, Jun 30, 4:15 PM EDT, 54 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
415 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     Flash Flood      1 SW Ocean City         39.27N 74.59W
06/30/2024                   Cape May           NJ   Cocorahs

            Report of vehicles flooded and portions of
            Have Avenue impassable. Time estimated from
            radar.

0147 PM     Tstm Wnd Dmg     1 N Coolbaugh Twp       41.19N 75.36W
06/30/2024                   Monroe             PA   Public

            Trees and wires down on Jennifer Ln. Time
            estimated from radar.

0147 PM     Tstm Wnd Dmg     1 SSW Coolbaugh Twp     41.17N 75.36W
06/30/2024                   Monroe             PA   Public

            Tree down on Cottonwood Lane. Tree hit a
            vehicle and is blocking road. Time estimated
            from radar.

0147 PM     Tstm Wnd Gst     Pocono Mountains Munici 41.13N 75.38W
06/30/2024  M49 MPH          Monroe             PA   ASOS

            ASOS station KMPO Mt. Pocono.

0230 PM     Tstm Wnd Dmg     Stillwater Twp          41.06N 74.86W
06/30/2024                   Sussex             NJ   911 Call Center

            A few trees and wires down. Time estimated
            from radar.

0230 PM     Tstm Wnd Dmg     Blairstown              40.98N 74.99W
06/30/2024                   Warren             NJ   911 Call Center

            Tree down crossing roadway. Time estimated
            from radar.

0232 PM     Tstm Wnd Dmg     1 WSW Fredon Twp        41.03N 74.83W
06/30/2024                   Sussex             NJ   Trained Spotter

            Large tree limb at least 6 inches in
            diameter lying across road. Time estimated
            from radar.

0250 PM     Tstm Wnd Dmg     Jim Thorpe              40.87N 75.73W
06/30/2024                   Carbon             PA   911 Call Center

            Corrects previous tstm wnd dmg report from
            Jim Thorpe. A few trees down in Jim Thorpe.
            Time estimated from radar.

0252 PM     Tstm Wnd Dmg     1 NE East Penn Twp      40.78N 75.72W
06/30/2024                   Carbon             PA   911 Call Center

            Tree down in East Penn Township. Time
            estimated from radar.

0310 PM     Tstm Wnd Dmg     Byram                   40.93N 74.72W
06/30/2024                   Sussex             NJ   911 Call Center

            A few trees and wires blown down. Time
            estimated from radar.

0311 PM     Tstm Wnd Dmg     1 N Towaco              40.94N 74.34W
06/30/2024                   Morris             NJ   Trained Spotter

            Spotter Network: Tree uprooted on a house as
            well as a significant amount of branches
            ranging between 4-8 inches in diameter. Time
            estimated from radar.

0320 PM     Tstm Wnd Dmg     2 SW Wharton            40.88N 74.61W
06/30/2024                   Morris             NJ   Dept of Highways

            NJ DOT - STMC: Downed tree on US 46
            eastbound West of CR 669/Canfield Av (Mine
            Hill Twp) 2 Right lanes of 3 lanes closed.
            Time estimated.

0330 PM     Tstm Wnd Dmg     Nazareth                40.74N 75.31W
06/30/2024                   Northampton        PA   Public

            Large branches snapped and winds estimated
            around 60 mph.

&&
Local storm report, Jun 30, 5:02 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
502 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Tstm Wnd Dmg     Wharton                 40.90N 74.58W
06/30/2024                   Morris             NJ   Public

            Tree down on Interstate 80 near Wharton.
            Time estimated from radar.

&&

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:23 AM EDTFlash Flood WarningPHIAtlantic, Cape May, Cumberland4 hr
Jun 30, 8:00 AM EDTSpecial Marine WarningPHI49 min
Jun 30, 1:57 PM EDTSevere Thunderstorm WarningPHISussex, Warren48 min
Jun 30, 2:10 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren50 min
Jun 30, 2:42 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren63 min
Jun 30, 3:16 PM EDTSmall Craft AdvisoryPHI21 hr
Jun 30, 3:26 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Warren49 min
Jun 30, 4:10 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset35 min
Jun 30, 4:25 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester50 min
Jun 30, 4:37 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer53 min
Jun 30, 4:44 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset31 min
Jun 30, 4:53 PM EDTFlash Flood WarningPHIHunterdon, Middlesex, Morris, Somerset3 hr
Jun 30, 5:11 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Somerset49 min
Jun 30, 5:20 PM EDTSevere Thunderstorm WarningPHIMonmouth25 min
Jun 30, 5:26 PM EDTSpecial Marine WarningPHI34 min
Jun 30, 5:51 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Salem39 min
Jun 30, 5:54 PM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester3 hr
Jun 30, 5:55 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth, Somerset50 min
Jun 30, 6:06 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem39 min
Jun 30, 6:17 PM EDTSpecial Marine WarningPHI58 min
Jun 30, 6:26 PM EDTSpecial Marine WarningPHI64 min
Jun 30, 6:35 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem40 min
Jun 30, 6:40 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Ocean65 min
Jun 30, 6:42 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth48 min
Jun 30, 6:44 PM EDTSpecial Marine WarningPHI2 hr
Jun 30, 6:49 PM EDTSpecial Marine WarningPHI83 min
Jun 30, 7:00 PM EDTSevere Thunderstorm WarningPHICumberland45 min
Jun 30, 7:31 PM EDTSevere Thunderstorm WarningPHISalem44 min
Jun 30, 7:34 PM EDTSpecial Marine WarningPHI27 min
Jun 30, 7:37 PM EDTSpecial Marine WarningPHI53 min
Jun 30, 7:43 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland24 min
Jun 30, 7:56 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem49 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.